Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23135

Barbour, A D (1979). On sequential versions of the generalized likelihood ratio test. Mathematical Proceedings of the Cambridge Philosophical Society, 86(1):85-90.

[img]
Preview
PDF
1MB

View at publisher

Citations

5 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

39 downloads since deposited on 30 Oct 2009
9 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 15:43
Last Modified:27 Nov 2013 20:27
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:10.1017/S0305004100000657

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page